# SDR C8GA20090059

- Difficulty date: February 5, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rudder
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IS WAS NOTED THAT THE UPPER RUDDER TAB HAS APPROX .5 INCH DIAMETER HOLE ON THE RT SIDE OF TAB.  REMOVED DAMAGE, CLEANED AND PREPARED RT SIDE OF UPPER RUDDER TAB.  APPLIED FIBERGLASS REPAIR AND RESTORED FINISH.   NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
